# SDR UIEA2021082401869

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 77,138 hours, 14,272 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Part number: 2827001009
- Part serial: 2997
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR CENTER PCA WITH HYDRAULIC LEAK(  IT WAS REPLACED THE LH ELEVATOR CENTER PCA PER AMM   27-31-00-825.   /    )
